# SDR USAA2015031200004

- Difficulty date: March 11, 2015
- Submitted: March 12, 2015
- Operation: Air carrier
- Aircraft: N913US
- Make and model: Airbus A321-231
- Aircraft serial: 6255
- Aircraft time: 1,847 hours, 749 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cylinder
- Part number: FE240007
- Part serial: RFM11398
- Condition: Low Pressure
- Location: Evac Slide
- Part time: 1,851 hours, 750 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DOOR 4L SLIDE LOW PRESS.  SERVICED DOOR ASSIST CYLINDER IAW AMM 52-10-00-614-001-A.  GOOD LEAK CHECK.
